Skip navigation

Items where Author is "Chen, Anyue"

Items where Author is "Chen, Anyue"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 24.

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Cairns, Ben (2005) Uniqueness criteria for continuous-time Markov chains with general transition structures. Advances in Applied Probability, 37 (4). pp. 1056-1074. ISSN 0001-8678 (Print), 1475-6064 (Online) (doi:10.1239/aap/1134587753)

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

Chen, Anyue and Renshaw, Eric (2004) Markovian bulk-arriving queues with state-dependent control at idle time. Advances in Applied Probability, 36 (2). pp. 499-524. ISSN 1475-6064 (Print), 0001-8678 (Online) (doi:10.1239/aap/1086957583)

Chen, Anyue, Zhang, Hanjun, Liu, Kai and Rennolls, Keith (2004) Birth-death processes with disaster and instantaneous resurrection. Advances in Applied Probability, 36 (1). pp. 267-292. ISSN 0001-8678 (doi:10.1239/aap/1077134473)

Chen, Anyue and Liu, Kai (2003) Birth-death processes with an instantaneous reflection barrier. Journal of Applied Probability, 40 (1). pp. 163-179. ISSN 0021-9002 (doi:10.1239/jap/1044476833)

Chen, Anyue (2002) Ergodicity and stability of generalised Markov branching processes with resurrection. Journal of Applied Probability, 39 (4). pp. 786-803. ISSN 0021-9002 (doi:10.1239/jap/1037816019)

Chen, Anyue (2002) Generalized Markov branching processes. In: International Congress of Mathematicians (ICM2002), 20-28 Aug 2002, Beijing, China.

Chen, Anyue, Zhang, Hanjun and Hou, Zhenting (2002) Feller transition functions, Resolvent Decomposition Theorems, and their application in unstable denumerable Markov processes. In: Hou, Zhenting, Filar, Jerzy A. and Chen, Anyue, (eds.) Markov Processes and Controlled Markov Chains. Kluwer Academic Publishers, pp. 15-39. ISBN 9781461379683

Chen, Anyue (2002) Uniqueness and extinction properties of generalised Markov branching processes. Journal of Mathematical Analysis and Applications, 274 (2). pp. 482-494. ISSN 0022-247X (doi:10.1016/S0022-247X(02)00251-2)

Liu, Kai and Chen, Anyue (2001) A class of generalized Lévy Laplacians in infinite dimensional calculus. Israel Journal of Mathematics, 124 (1). pp. 157-176. ISSN 0021-2172

Zhang, Hanjun, Chen, Anyue, Lin, Xiang and Hou, Zhenting (2001) Strong ergodicity of monotone transition functions. Statistics & Probability Letters, 55 (1). pp. 63-69. ISSN 0167-7152 (doi:10.1016/S0167-7152(01)00130-4)

Chen, Anyue (2001) Applications of Feller-Reuter-Riley transition functions. Journal of Mathematical Analysis and Applications, 260 (2). pp. 439-456. ISSN 0022-247X (doi:10.1006/jmaa.2000.7466)

Liu, Kai and Chen, Anyue (2001) Moment decay rates of solutions of stochastic differential equations. Tohoku Mathematical Journal, 53 (1). pp. 81-93. ISSN 0040-8735

Chen, Anyue and Renshaw, Eric (2000) Existence, recurrence and equilibrium properties of Markov branching processes with instantaneous immigration. Stochastic Processes and their Applications, 88 (2). pp. 177-193. ISSN 0304-4149 (doi:10.1016/S0304-4149(99)00125-8)

Liu, Kai and Chen, Anyue (2000) An improved result of exponential stability of stochastic semilinear evolution equations. International Journal of Differential Equations and Applications, 1 (1). pp. 99-112. ISSN 1311-2872 (doi:10.12732/ijdea.vlil.211)

Chen, Anyue (1999) Non-linear branching processes. In: International Workshop on Markov Processes & Controlled Markov Chains, 22-28 Aug 1999, Changsha, Hunan, China. (Unpublished)

Zhang, Hanjun and Chen, Anyue (1999) Stochastic comparability and dual q-functions. Journal of Mathematical Analysis and Applications, 234 (2). pp. 482-499. ISSN 0022-247X (doi:10.1006/jmaa.1999.6356)

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

Rennolls, Keith, Zhang, Yong, Ramesh, Nadarajah, Chen, Anyue and Patel, Swatee (1998) Spatial models of pollution exposure from a road network: the effect on asthma. In: Barnett, Vic, Stein, Albert and Turkman, K. Feridun, (eds.) Statistical Aspects of Health and the Environment. Statistics for the Environment (4). Wiley-Blackwell, Chichester, UK, pp. 137-150. ISBN 9780471976455

Chen, Anyue and Renshaw, Eric (1997) The M/M/1 queue with mass exodus and mass arrivals when empty. Journal of Applied Probability, 34 (1). pp. 192-207. ISSN 0021-9002

Renshaw, Eric and Chen, Anyue (1997) Birth-death processes with mass annihilation and state-dependent immigration. Communications in Statistics. Stochastic Models, 13 (2). pp. 239-253. ISSN 0882-0287 (doi:10.1080/15326349708807424)

This list was generated on Thu Apr 26 04:29:38 2018 BST.